# SDR HNAA0300002

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N966HA
- Make and model: Dhav DHC8201
- Aircraft serial: 452
- Aircraft time: 8,510 hours, 9,490 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0635
- Condition: Defective
- Location: Tail
- Part time: 8,510 hours, 9,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER PRESSURE AND FULL RUDDER PRESSURE CAUTION LIGHT ILLUMINATED IN FLIGHT.  LIGHTS CAME ON ABOVE 140 KTS REMAINED ILLUMINATED TILL AIRSPEED WENT BELOW 140 KTS ON APROACH TO LAND.  REPLACED RUDDER PRESSURE REGULATOR.
